# SDR SWIA2019123147519

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR DD6 CENTER INTERCOSTAL HAS CORROSION MARKED. (C-CHECK) RO 12/27/2019  REMOVED AND INSTALLED NEW PAX DOOR MID INTERCOSTAL DD6 REF CRJ 200 SRM AND BOMBARDIER  DWG. RESTORED FINISH AND PERFORMED LEAK CHECK. LEAK CHECK GOOD. C/W SKYWEST TASK CARD.
